# SDR SIMA20180211003

- Difficulty date: February 11, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,350 hours, 29,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT WING EMERGENCY LIGHT HOUSING TO BE DAMAGED,  R & R THE LT EMERGENCY LIGHT HOUSING IAW AMM 33-50-10, OPS CHECKED GOOD IAW WC 33-700-17.  NO DEFECTS NOTED.
